# SDR CALA2022100302603

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511FB
- Condition: Damaged
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511FB HAS THE FOLLOWING DISCREPANCIES: NUMEROUS AREAS ALONG PANEL EDGE THAT ARE PEELING, SEPARATING, OR MISSING; MOST INNER INDIVIDUAL TAPE PATCHES HAVE BUBBLING; INNER SECTION OF TAPE BETWEEN 2 RAISED SECTIONS HAVE BUBBLING AND PEELING SECTIONS THROUGHOUT LENGTH; NUMEROUS AXIAL SCRATCHES IN THE 2 RAISED SECTION THAT RUN ENTIRE WIDTH. ITEM UPDATED TO REFLECT IT''S MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511 FB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
